U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Has anyone else experienced shakiness/tremors from the nicotine patch?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Been reported: Sounds like no one is answering you directly. Nicotine is a stimulant that can cause tremors. Nearly all who wear the patch and still smoke will get tremors. Some are so sensitive to the nicotine that the patch effect alone gives them tremors. Using the patch and drinking lots of caffeine will produce tremors. Use with asthma medications can do the same.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 16, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.